# SDR 2025F00278

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: General aviation
- Aircraft: N663FL
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25163
- Aircraft time: 70,549 hours, 42,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Light
- Location: Zone 100
- Part time: 1,676 hours, 1,539 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK LIGHT ILLUMINATED LEFT SIDE  IAW AMM 21-61-83 PAGE 405 NR 4 ITEM B BITE INSTRUCTIONS TEST SATISFACTORILY.
